Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Tucson, AZ

April 28, 2011

NWS Tucson, AZ issued this red flag warning at Apr 28, 2011, 2:34 AM MST. It took effect at Apr 29, 2011, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 2:34 AM MST (09:34 UTC)
In effect from
Apr 29, 2011, 11:00 AM MST
Expired
Apr 29, 2011, 7:24 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WWUS85 KTWC 280934
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
234 AM MST THU APR 28 2011

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA
CRUZ...PIMA AND SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY
MORNING THROUGH 8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY
WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE
DANGER RATING...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING
GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN
PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

.A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF ARIZONA
WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA FRIDAY
AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP TO 35 MPH AND
GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY DRY CONDITIONS
IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS.

AZZ146-148-282200-
/O.UPG.KTWC.FW.A.0008.110429T1800Z-110430T0200Z/
/O.NEW.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/
/O.NEW.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
234 AM MST THU APR 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE
FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. 

* AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN
  EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND EASTERN
  PIMA COUNTIES.

* TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
  THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 0800 AND 1000 MST
  FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL
  THRESHOLDS UNTIL AFTER 1100 MST FRIDAY. THESE CONDITIONS WILL
  PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN
  TO SUBSIDE AFTER 2000 MST FRIDAY EVENING. SIMILAR TIMING IS
  EXPECTED FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN
  SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
  INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND
  REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT
  RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15
  PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE
  DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY.

* IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... 
  ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT 
  IN CRITICAL FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST
ARIZONA.

&&

$$

AZZ147-282200-
/O.NEW.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/
/O.NEW.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
234 AM MST THU APR 28 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE
  IN EFFECT FOR SOUTHEASTERN PINAL COUNTY AND WESTERN AND CENTRAL
  PIMA COUNTY.

* TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 15
  PERCENT BETWEEN 0800 AND 1000 MST FRIDAY. WIND SPEEDS ARE NOT
  EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL AFTER 1100 MST
  FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON
  AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER 2000 MST FRIDAY
  EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER
  CONDITIONS TO RETURN SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
  INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND
  REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT
  RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 15
  PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE
  DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY.

* IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... 
  ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT 
  IN CRITICAL FIRE WEATHER CONDITIONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR SOUTHEAST
ARIZONA.

&&

$$
5 follow-up statements
216 
WWUS85 KTWC 280950
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
250 AM MST THU APR 28 2011

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...
INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND
SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY MORNING THROUGH
8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING
GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN
PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

.A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF
ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST
ARIZONA FRIDAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP
TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY
DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED BOTH DAYS.

AZZ146>148-282200-
/O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/
/O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
250 AM MST THU APR 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH 
  ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND 
  EASTERN PIMA COUNTIES. 

* TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE
  CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST FRIDAY.
  WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL
  AFTER 11 AM MST FRIDAY. THESE CONDITIONS WILL PERSIST THROUGH
  FRIDAY AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE AFTER
  8 PM MST FRIDAY EVENING. SIMILAR TIMING IS EXPECTED FOR CRITICAL
  FIRE WEATHER CONDITIONS TO RETURN SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH 
  WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND SATURDAY. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL 
  INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY AND 
  REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT 
  RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW 
  15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE 
  DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY. 

* IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... 
  ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT 
  IN CRITICAL FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR
SOUTHEAST ARIZONA.

&&

$$
741 
WWUS85 KTWC 282001
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
101 PM MST THU APR 28 2011

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...
 INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND
SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST FRIDAY MORNING THROUGH
8 PM MST FRIDAY EVENING FOR STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING
GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN
PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

.A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF
ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST
ARIZONA FRIDAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP
TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY
DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED BOTH DAYS.

AZZ146>148-291400-
/O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/
/O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
101 PM MST THU APR 28 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH 
  ARE IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND 
  EASTERN PIMA COUNTIES. 

* TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
   THE CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST 
   FRIDAY. WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL 
   THRESHOLDS UNTIL AFTER 11 AM MST FRIDAY. THESE CONDITIONS 
   WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING BEFORE 
   WINDS BEGIN TO SUBSIDE AFTER 8 PM MST FRIDAY EVENING. 
   SIMILAR TIMING IS EXPECTED FOR CRITICAL FIRE WEATHER 
   CONDITIONS TO RETURN SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 
   MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH FRIDAY AND 
   SATURDAY. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL 
   INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING FRIDAY 
   AND REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR 
   OVERNIGHT RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES 
   TO FALL BELOW 15 PERCENT MID SATURDAY MORNING AND AGAIN 
   REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE DAY 
   SATURDAY.

* IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... 
   ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL 
   RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR
SOUTHEAST ARIZONA.

&&

$$


HTTP://WEATHER.GOV/TUCSON
789 
WWUS85 KTWC 291121
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
421 AM MST FRI APR 29 2011

...A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA...
INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND
SOUTHEASTERN PINAL COUNTIES FROM 11 AM MST THIS MORNING THROUGH 8
PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST ARIZONA...INCLUDING
GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...PIMA AND SOUTHEASTERN
PINAL COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE
HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

.A VERY STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH OF
ARIZONA WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST
ARIZONA TODAY AND SATURDAY. THIS WILL PRODUCE SUSTAINED WINDS UP
TO 35 MPH AND GUSTS TO 50 MPH BOTH DAYS. GIVEN THE ALREADY VERY
DRY CONDITIONS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED BOTH DAYS.

AZZ146>148-300300-
/O.CON.KTWC.FW.W.0014.110429T1800Z-110430T0300Z/
/O.CON.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
421 AM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE
  IN EFFECT FOR COCHISE...GRAHAM...GREENLEE...SANTA CRUZ AND PIMA
  COUNTIES.

* TIMING...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW THE
  CRITICAL 15 PERCENT THRESHOLD BETWEEN 8 AM AND 10 AM MST TODAY.
  WIND SPEEDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS UNTIL
  AFTER 11 AM MST THIS MORNING. THESE CONDITIONS WILL PERSIST
  THROUGH THIS AFTERNOON AND EVENING BEFORE WINDS BEGIN TO SUBSIDE
  AFTER 8 PM MST THIS EVENING. SIMILAR TIMING IS EXPECTED FOR
  CRITICAL FIRE WEATHER CONDITIONS TO RETURN SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 25 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ARE EXPECTED BOTH TODAY AND SATURDAY.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO FALL
  INTO THE SINGLE DIGITS AND LOW TEENS BY MID MORNING TODAY AND
  REMAIN THERE THROUGH THE AFTERNOON AND EVENING. POOR OVERNIGHT
  RECOVERY WILL ALLOW FOR RELATIVE HUMIDITY VALUES TO FALL BELOW
  15 PERCENT MID SATURDAY MORNING AND AGAIN REMAIN IN THE SINGLE
  DIGITS TO LOWER TEENS THROUGH THE DAY SATURDAY.

* IMPACTS...THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES... 
  ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT 
  IN CRITICAL FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR
SOUTHEAST ARIZONA.

&&

$$
055 
WWUS85 KTWC 292033
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
133 PM MST FRI APR 29 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST 
ARIZONA...INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ...
PIMA AND SOUTHEASTERN PINAL COUNTIES UNTIL 8 PM MST THIS EVENING 
FOR STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND
HIGH TO VERY HIGH FIRE DANGER RATING...

...FIRE WEATHER WATCH FOR SATURDAY CANCELLED...

...A RED FLAG WARNING IS NOW IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY...

AZZ147-300300-
/O.CAN.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
/O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
133 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE FIRE
WEATHER WATCH FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...A RED FLAG WARNING REMAINS IN EFFECT FOR WESTERN
  AND CENTRAL PIMA COUNTY AND SOUTHEAST PINAL COUNTY.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST
  THIS EVENING. 

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 30 MPH
  WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH 8 PM MST THIS
  EVENING. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING ALL OF SOUTHEAST ARIZONA TODAY.

&&

$$

AZZ146-148-300345-
/O.UPG.KTWC.FW.A.0009.110430T1800Z-110501T0300Z/
/O.NEW.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/
/O.CON.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
133 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR ALL OF SOUTHEAST ARIZONA...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY 
FOR GREENLEE...GRAHAM...AND COCHISE COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SATURDAY FOR
GREENLEE...GRAHAM...AND COCHISE COUNTIES. THE FIRE WEATHER WATCH
FOR SATURDAY IS NO LONGER IN EFFECT. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING IS FOR ALL OF SOUTHEAST
  ARIZONA TODAY AND GREENLEE...GRAHAM AND COCHISE COUNTIES
  SATURDAY. 

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS THROUGH 8 PM MST
  THIS EVENING. CRITICAL FIRE WEATHER THRESHOLDS WILL THEN BE
  EXCEEDED AGAIN BETWEEN 11 AM MST AND 8 PM MST SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 20 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY. WINDS SPEEDS WILL BE
  15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ON SATURDAY. 

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS TODAY AND SATURDAY.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS TODAY AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA TODAY AND
PORTIONS OF SOUTHEAST ARIZONA ON SATURDAY.

&&

$$


HTTP://WEATHER.GOV/TUCSON
006 
WWUS85 KTWC 300224
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
724 PM MST FRI APR 29 2011

...A RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM AND
COCHISE COUNTIES FROM 11 AM MST TO 8 PM MST SATURDAY...

AZZ146-148-301030-
/O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
/O.CON.KTWC.FW.W.0015.110430T1800Z-110501T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
724 PM MST FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY...
...RED FLAG WARNING IS CANCELLED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM TO 8 PM MST SATURDAY.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SATURDAY.

* AFFECTED AREA...THE RED FLAG WARNING IS FOR GREENLEE...GRAHAM
  AND COCHISE COUNTIES SATURDAY.

* TIMING...RELATIVE HUMIDITY VALUES WILL BE BELOW 15 PERCENT AND
  WIND SPEEDS WILL EXCEED CRITICAL THRESHOLDS AGAIN BETWEEN 11 AM
  MST AND 8 PM MST SATURDAY.

* WINDS...SUSTAINED 20-FOOT WEST-SOUTHWEST WINDS OF 15 TO 25 MPH
  WITH GUSTS TO NEAR 40 MPH ON SATURDAY.

* RELATIVE HUMIDITY...RELATIVE HUMIDITIES WILL BE IN THE SINGLE
  DIGITS TO MIDDLE TEENS SATURDAY.

* IMPACTS...STRONG WINDS AND LOW RELATIVE HUMIDITIES...ALONG WITH
  A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL
  FIRE WEATHER CONDITIONS AGAIN SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA
ON SATURDAY.

&&

$$

AZZ147-300330-
/O.CAN.KTWC.FW.W.0014.000000T0000Z-110430T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
724 PM MST FRI APR 29 2011

...RED FLAG WARNING IS CANCELLED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING. 

WHILE DRY CONDITIONS REMAIN AND POOR RECOVERIES ARE EXPECTED
OVERNIGHT...WINDS WERE STARTING TO DIMINISH AT 7 PM MST. THIS
TREND IS EXPECTED TO CONTINUE OVERNIGHT.

$$


HTTP://WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 2:10 AM MST, 24 minutes earlier.

Area forecast discussion, Apr 28, 2:10 AM MST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
210 AM MST THU APR 28 2011

.SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE ACROSS THE AREA AND BRING
WARMER TEMPERATURES TODAY. A LOW PRESSURE SYSTEM WILL THEN MOVE
NORTH OF THE AREA FRIDAY THROUGH SUNDAY. THIS SYSTEM WILL BRING
WINDY CONDITIONS ALONG WITH AREAS OF BLOWING DUST FRIDAY AND
SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. EXPECT
COOLER DAYTIME TEMPERATURES THIS WEEKEND. ANOTHER WARMING TREND WILL
OCCUR EARLY NEXT WEEK AS HIGH PRESSURE BUILDS BACK INTO THE AREA.

&&

.DISCUSSION...UPPER RIDGE AXIS EXTENDS FROM SWRN AZ TO ERN MONTANA
EARLY THIS MORNING. VERY DRY SURFACE REGIME PREVAILED WITH
DEWPOINTS VALID 09Z MAINLY IN THE LOWER-MID TEENS. ABUNDANT SUNSHINE
AGAIN TODAY WITH PERHAPS A FEW CIRRIFORM CLOUDS TO PASS OVER THE
AREA. RIDGE TO FLATTEN AND MOVE EWD LATER TODAY AND TONIGHT IN
RESPONSE TO DEEPENING TROUGH OVER THE PACIFIC NW.

UPPER TROUGH TO MOVE INTO THE NRN ROCKIES/GREAT BASIN REGION FRI...
THEN TROUGH IS PROGGED TO MOVE ACROSS THE FOUR CORNERS REGION SAT.
MID-LEVEL GRADIENT TO TIGHTEN FOR WINDY CONDITIONS MOST SECTIONS FRI
AND SAT...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AT THIS
TIME APPEARS THAT THE GRADIENT WOULD FAVOR A GENERALLY WLY SURFACE
COMPONENT FRI...THEN A MORE NWLY COMPONENT SAT.

THE 28/00Z NAM WAS SIMILAR WITH PROGGED WIND SPEEDS BOTH FRI/SAT...
WHILE THE 28/00Z GFS WAS SLIGHTLY MORE-ROBUST WITH SPEEDS FRI VERSUS
SAT. AT ANY RATE...HAVE OPTED TO NOT ISSUE A WIND ADVISORY FOR FRI
AS SPEEDS ARE EXPECTED AT THIS TIME TO BE JUST BELOW ADVISORY
CRITERIA. WOULD NOT BE SURPRISED THAT A WIND ADVISORY MAY BE ISSUED
DURING SUBSEQUENT SHIFTS HOWEVER. ALSO...OPTED FOR AREAS OF BLOWING
DUST FOR MOST LOCALES DURING THE AFTERNOON AND EARLY EVENING HOURS.

UPPER TROUGH TO LINGER OVER THE CENTRAL/SRN ROCKIES SUN. REMAINING
DRY ACROSS SE AZ AS ANY MEASURABLE PRECIP EXPECTED TO BE WELL EAST
OF THIS FORECAST AREA. SHORTWAVE RIDGE TO MOVE ACROSS THE AREA
MON...THEN THE NEXT ERN PACIFIC TROUGH MAY BRING MORE BREEZES TUE-
WED AS THE SYSTEM PASSES NORTH OF THE AREA.

TRIMMED INHERITED HIGH TEMPS TODAY A COUPLE OF DEGS. STILL...ABOVE
CLIMO HIGH TEMPS TODAY WITH SIMILAR DAYTIME TEMPS EXPECTED FRI.
COOLER SAT WITH NEAR NORMAL HIGH TEMPS SAT AND SUN. WARMING TREND TO
OCCUR MON-WED.

&&

.AVIATION...SKC-FEW CLOUDS AT OR ABOVE 25K FT AGL THRU FRIDAY
MORNING OR 29/12Z. AFTERNOON SURFACE WIND WLY/NWLY 10-18 KTS WITH
GUSTS OF 18-28 KTS...STRONGEST WIND EAST OF KTUS. OTHERWISE SURFACE
WIND GENERALLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL CONTINUE INTO THE MIDDLE OF NEXT
WEEK. DAYTIME HUMIDITIES WILL GENERALLY BE IN THE SINGLE DIGITS TO
LOWER TEENS WITH FAIR TO POOR NIGHTTIME RECOVERY. A LOW PRESSURE
SYSTEM WILL PASS NORTH OF THE AREA FRIDAY THROUGH SUNDAY. THIS
SYSTEM IS EXPECTED TO BRING WINDY CONDITIONS FRIDAY AND SATURDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR
ALL OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH IS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY EVENING FOR ALL OF SOUTHEAST
ARIZONA. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING
WILL CREATE CRITICAL FIRE CONDITIONS FRIDAY AND SATURDAY.

THEREAFTER...THERE WILL STILL BE SOME BREEZES MAINLY ACROSS EASTERN
SECTIONS SUNDAY...THEN LESS WIND IS EXPECTED MONDAY AS HIGH PRESSURE
ALOFT RETURNS. PERHAPS SOME BREEZES AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER LOW PRESSURE SYSTEM PASSES NORTH OF THE AREA.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 8 PM MST FRIDAY FOR AZZ146>148.

FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR AZZ146>148.

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 27, 4:38 PM MST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
438 PM MST WED APR 27 2011

AZZ503-504-507>514-281200-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
438 PM MST WED APR 27 2011

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ
AND EASTERN PIMA COUNTIES FOR STRONG AND GUSTY WINDS...VERY LOW
RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER RATING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

NO WEATHER HAZARDS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND
EASTERN PIMA COUNTIES DUE TO EXPECTED STRONG AND GUSTY WINDS...VERY
LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER
RATING. PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85
KTWC/ FOR ADDITIONAL DETAIL. WIDESPREAD CRITICAL FIRE CONDITIONS ARE
ALSO EXPECTED TO OCCUR SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:34 AM MSTFire Weather WatchTWC35 hr
Apr 28, 2:28 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee29 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.